Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 3, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Jan 4, 2010, 4:43 AM EST for 5 counties in Florida. It took effect at Jan 4, 2010, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 4, 2010, 4:43 AM EST (09:43 UTC)
- In effect from
- Jan 4, 2010, 12:00 PM EST
- Expired
- Jan 4, 2010, 6:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 55 km from the middle of the area, began a volume at 09:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 9.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2165 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- -32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
449 WWUS82 KMFL 040943 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 443 AM EST MON JAN 4 2010 FLZ063-066>068-070>074-168-172-173-042300- /O.UPG.KMFL.FW.A.0002.100104T1700Z-100104T2300Z/ /O.NEW.KMFL.FW.W.0003.100104T1700Z-100104T2300Z/ /O.NEW.KMFL.FW.A.0003.100105T1800Z-100105T2300Z/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- 443 AM EST MON JAN 4 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A COLD AND VERY DRY AIR MASS WILL CONTINUE THROUGH TUESDAY WITH RELATIVE HUMIDITIES ONCE AGAIN EXPECTED TO FALL BELOW 35 PERCENT FOR SEVERAL HOURS THIS AFTERNOON AND AGAIN TUESDAY AFTERNOON. THEREFORE...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR ALL OF SOUTH FLORIDA AND A FIRE WEATHER WATCH IS NOW IN EFFECT FOR ALL OF SOUTH FLORIDA TUESDAY AFTERNOON WITH THE EXCEPTION OF THE SOUTHWEST COAST AND FAR SOUTH PENINSULA. PRECAUTIONARY/PREPAREDNESS ACTIONS... && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ069-075-174-042300- /O.UPG.KMFL.FW.A.0002.100104T1700Z-100104T2300Z/ /O.NEW.KMFL.FW.W.0003.100104T1700Z-100104T2300Z/ COASTAL COLLIER-MAINLAND MONROE-FAR SOUTH MIAMI DADE- 443 AM EST MON JAN 4 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A COLD AND VERY DRY AIR MASS WILL CONTINUE THROUGH TODAY WITH RELATIVE HUMIDITIES ONCE AGAIN EXPECTED TO FALL BELOW 35 PERCENT FOR SEVERAL HOURS THIS AFTERNOON. THEREFORE... A RED FLAG WARNING IS NOW IN EFFECT FOR ALL OF SOUTH FLORIDA MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
2 follow-up statements
132 WWUS82 KMFL 042052 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 352 PM EST MON JAN 4 2010 FLZ063-066>068-070>074-168-172-173-050500- /O.CON.KMFL.FW.W.0003.000000T0000Z-100104T2300Z/ /O.CON.KMFL.FW.A.0003.100105T1800Z-100105T2300Z/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- 352 PM EST MON JAN 4 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR CONTINUED RH'S BELOW 35 PERCENT... ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON FOR THE POSSIBILITY OF RH'S BELOW 35 PERCENT FOR 4 HOURS OR MORE... RH'S WILL CONTINUE IN THE 25 TO 35 PERCENT RANGE ACROSS THE AREA THROUGH THE REST OF THE AFTERNOON. A COLD AND VERY DRY AIR MASS WILL CONTINUE IN PLACE THROUGH TUESDAY...WITH AGAIN THE POTENTIAL FOR RELATIVE HUMIDITIES TO ONCE AGAIN FALL BELOW 35 PERCENT FOR 4 HOURS OR MORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ069-075-174-042300- /O.CON.KMFL.FW.W.0003.000000T0000Z-100104T2300Z/ COASTAL COLLIER-MAINLAND MONROE-FAR SOUTH MIAMI DADE- 352 PM EST MON JAN 4 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... RH'S WILL CONTINUE BELOW 35 PERCENT THROUGH THE REST OF THE AFTERNOON...EXCEPT THE IMMEDIATE GULF COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
979 WWUS82 KMFL 042303 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 603 PM EST MON JAN 4 2010 FLZ063-066>068-070>074-168-172-173-051100- /O.EXP.KMFL.FW.W.0003.000000T0000Z-100104T2300Z/ /O.CON.KMFL.FW.A.0003.100105T1800Z-100105T2300Z/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- 603 PM EST MON JAN 4 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON FOR THE POSSIBILITY OF RH'S BELOW 35 PERCENT FOR 4 HOURS OR MORE... ...RED FLAG WARNING HAS EXPIRED... RELATIVE HUMIDITIES HAVE REBOUNDED ABOVE 35 PERCENT ACROSS THE AREA. THEREFORE...THE RED FLAG WARNING FOR THIS AFTERNOON WAS ALLOWED TO EXPIRE. A COLD AND VERY DRY AIR MASS WILL CONTINUE IN PLACE THROUGH TUESDAY...WITH AGAIN THE POTENTIAL FOR RELATIVE HUMIDITIES TO ONCE AGAIN FALL BELOW 35 PERCENT FOR 4 HOURS OR MORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ069-075-174-050015- /O.EXP.KMFL.FW.W.0003.000000T0000Z-100104T2300Z/ COASTAL COLLIER-MAINLAND MONROE-FAR SOUTH MIAMI DADE- 603 PM EST MON JAN 4 2010 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. RELATIVE HUMIDITIES HAVE REBOUNDED ABOVE 35 PERCENT ACROSS THE AREA. THEREFORE...THE RED FLAG WARNING FOR THIS AFTERNOON WAS ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Jan 4, 12:22 AM EST, 4 hours 21 minutes earlier.
Area forecast discussion, Jan 4, 12:22 AM EST, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1222 AM EST MON JAN 4 2010
.AVIATION...EXTENSIVE MID TO HIGH LEVEL CLOUD SHIELD WILL SHIFT
SOUTHEAST AND CLEAR THE PENINSULA BY LATE MORNING, OTHERWISE VFR
CONDITIONS WILL CONTINUE THROUGH THE NEXT 24 HOURS. NORTH TO
NORTHWEST WIND FLOW WILL ALSO CONTINUE AT SPEEDS OF 6-8KT THROUGH
THE PERIOD.
KOB
&&
.PREV DISCUSSION... /ISSUED 951 PM EST SUN JAN 3 2010/
..COLD AIRMASS CONTINUES THROUGH MID WEEK...
UPDATE...
A WEAK TROUGH OF LOW PRESSURE IN THE MIDDLE LEVELS OF THE
ATMOSPHERE FROM THE EASTERN GULF OF MEXICO INTO CENTRAL FLORIDA
WILL CONTINUE TO MOVE SOUTHEAST THIS EVENING AND MOVE THROUGH
SOUTH FLORIDA OVERNIGHT. AS THIS TROUGH MOVES THROUGH SOUTH
FLORIDA OVERNIGHT...THE SKIES WILL BEGIN TO CLEAR FROM LAKE
OKEECHOBEE AROUND MIDNIGHT SOUTHWARD TO MIAMI-DADE COUNTY BY
SUNRISE.
THIS WILL ALLOW FOR THE TEMPERATURES NORTH OF ALLIGATOR ALLEY
TONIGHT TO FALL QUICKLY AFTER MIDNIGHT AND BE INTO THE UPPER 20S
TO NEAR 30S OVER THE INTERIOR AREAS...TO THE MID TO UPPER 30S
OVER THE METRO AREAS OF PALM BEACH AND COLLIER COUNTIES BY SUNRISE
MONDAY. FOR THE AREAS SOUTH OF ALLIGATOR ALLEY THE TEMPERATURES
SHOULD CONTINUE TO SLOWLY FALL OVERNIGHT...DUE TO THE SLOWLY CLEAR
OF THE MID TO HIGH CLOUDS. LOWS TONIGHT OVER THE SOUTHERN
EVERGLADES WILL BE IN THE LOWER TO MID 30S. IN THE METRO AREAS OF
BROWARD AND MIAMI-DADE COUNTIES THE LOWS TONIGHT WILL BE IN THE
MID 30S WELL INLAND TO THE LOWER 40S NEAR THE COAST. SO WILL
CONTINUE THE FREEZE WARNING FOR THE GLADES...HENDRY...INLAND
COLLIER...INLAND PALM BEACH...AND INLAND BROWARD COUNTIES FOR
TONIGHT.
THE NORTHWEST WINDS THIS EVENING HAVE BEEN RUNNING BETWEEN 2 TO 5
MPH OVER THE INTERIOR AREAS TO AROUND 5 MPH OVER THE METRO AREAS
OF SOUTH FLORIDA...EXCEPT 5 TO 10 MPH NEAR LAKE OKEECHOBEE. THESE
SPEEDS SHOULD CONTINUE THROUGH THE OVERNIGHT HOURS. SO THIS WILL
ALLOW FOR THE WIND CHILL READINGS TO FALL INTO THE 25 TO 30 RANGE
OVER THE INTERIOR AREAS...AND 30 TO 35 OVER METRO PALM BEACH...METRO
BROWARD...AND METRO COLLIER COUNTIES OVERNIGHT FOR AT LEAST 3
HOURS. THE WIND CHILL READINGS FOR METRO MIAMI-DADE COUNTY AND
THE COASTAL AREAS OF BROWARD AND MIAMI-DADE COUNTIES WILL BE 30 TO
35...BUT SHOULD ONLY OCCUR FOR ABOUT 1 TO 2 HOURS NEAR SUNRISE
MONDAY. SO WILL CONTINUE THE WIND CHILL ADVISORY FOR ALL AREAS OF
SOUTH FLORIDA...EXCEPT FOR METRO MIAMI-DADE...AND COASTAL BROWARD
AND COASTAL MIAMI-DADE COUNTIES.
THERE HAS ALSO BEEN A FEW LIGHT SHOWERS AFFECTING THE WEST
COAST METRO AREAS AND THE ATLANTIC WATERS OF MIAMI-DADE AND
BROWARD COUNTIES THIS EVENING. THE SHOWERS OVER THE WEST COAST
METRO AREAS SHOULD END AROUND MIDNIGHT...AS THE TROUGH MOVES
THROUGH...BUT CONTINUE THROUGH THE OVERNIGHT HOURS IN THE ATLANTIC
WATERS. SO WILL MENTION THIS IN THE UPDATE ZONES FOR THIS EVENING.
THERE HAS ALSO BEEN 3 TO 4 FOOT NORTH SWELL AFFECTING THE ATLANTIC
WATERS OF PALM BEACH WATERS THIS EVENING. THIS SWELL WILL CONTINUE
TO AFFECT THE PALM BEACH WATERS TONIGHT...AND WORK INTO THE
NORTHERN WATERS OF BROWARD COUNTY TONIGHT. WITH THE NORTHWEST
WINDS OF 10 TO 15 KNOTS...THIS WILL ALLOW FOR THE SEAS TO BE 4 TO
6 FEET IN PALM BEACH AND BROWARD COUNTY WATERS OVERNIGHT. SO WILL
BE PUTTING UP A SCEC FOR THE SEAS FOR THESE WATERS TONIGHT.
NO OTHER CHANGES ARE PLAN AT THIS TIME FOR SOUTH FLORIDA.
UPDATE...54/BNB
PREV DISCUSSION... /ISSUED 651 PM EST SUN JAN 3 2010/
AVIATION...VFR EXPECTED. BKN-OVC120-300 WILL CONTINUE BUT
GRADUALLY CLEAR OVERNIGHT...ESPECIALLY TOWARDS SUNRISE. WINDS WILL
PREVAIL NW AT 5-10 KT. /GREGORIA
PREV DISCUSSION... /ISSUED 246 PM EST SUN JAN 3 2010/
DISCUSSION...
COLD AIRMASS CONTINUES THROUGH MID WEEK...
NOT A WHOLE LOT OF CHANGE TO THE FCST REASONING THIS AFTERNOON AND
LITTLE CHANGES OVERALL WERE MADE. MODEL GUIDANCE CONTINUES TO
INDICATE A LARGE UPPER TROUGH OVER THE ERN CONUS WILL GET
PERIODICALLY REINFORCED THIS WEEK...KEEPING DEEP-LAYER NW FLOW
ACROSS THE REGION. SEVERAL SUBTLE REINFORCING SHOTS OF COOLER AIR
WILL MOVE THROUGH THE REGION KEEPING TEMPERATURES WELL BELOW
NORMAL WITH TEMPERATURES NEAR OR BELOW FREEZING AT NIGHT ACROSS
PARTS OF THE INTERIOR.
THROUGH TONIGHT...STRONG SUBTROPICAL JET MOVING ACROSS THE GULF IS
PRODUCING WIDESPREAD CLOUDS IN THE 15-25K FT LAYER THOUGH PERIODIC
BREAKS HAVE BEEN NOTED ACROSS SOUTH FL. THESE CLOUDS LIKELY HOLD
THE KEY TO THE FCST TONIGHT...AS MODEL GUIDANCE AND SATELLITE
TRENDS SUGGEST THAT THICK TO NEARLY OVERCAST CONDITIONS MAY
PERSIST THROUGH THE EARLY MORNING HRS NORTH OF I-75 AND ALMOST
UNTIL SUNRISE SOUTH OF THERE. LAST NIGHT...PATCHES OF CIRRUS MOVED
ACROSS AND THOUGH THICK BUT INTERMITTENT PREVENTED TEMPS FROM
DROPPING AS LOW AS ANTICIPATED. AS A RESULT...AND DUE TO THE
POTENTIAL FOR THICKER CLOUD COVER TONIGHT...HAVE CANCELLED THE
FREEZE WATCH THAT WAS IN EFFECT FOR METRO PALM BEACH AND INLAND
MIAMI-DADE COUNTIES. THESE AREAS MAY DROP INTO THE MID 30S...BUT
NOT TO OR BELOW FREEZING UNLESS THE CLOUDS CLEAR MORE QUICKLY THAN
CURRENTLY ANTICIPATED. THE FREEZE WARNING AND WIND CHILL ADVISORY
REMAIN UNCHANGED FOR THE REST OF THE AREA...ALTHOUGH WIND CHILL
ADVISORY CRITERIA MAY NOT BE MET UNTIL AFTER MIDNIGHT AS THE
CLOUDS HOLD TEMPS UP THIS EVENING...BUT DID NOT WANT TO CREATE
CONFUSION BY CHANGING THE VALID TIME. THE WIND CHILL ADVISORY IS
TRICKY TOO AS IF THE HIGH CLOUDS HOLD TEMPS UP...WIND CHILLS WILL
BE HELD UP AS WELL. STILL...FEEL TEMPS COULD DROP BELOW FREEZING
ACROSS PARTS OF THE INTERIOR ESPECIALLY LATE TONIGHT AS SKIES
BEGIN TO CLEAR SOME. MIN TEMPS AS LOW AS THE UPPER 20S ARE STILL
POSSIBLE ACROSS THE LAKE OKEECHOBEE REGION...WITH 30S ELSEWHERE
AND RIGHT AROUND 40 ACROSS THE IMMEDIATE MIAMI/DOWNTOWN FT
LAUDERDALE AREAS AND BEACHES.
FOR THE REST OF THE WEEK...MODEL GUIDANCE TRENDS MIN TEMPS UP SOME
TOMORROW NIGHT...BUT GIVEN ANOTHER WEAK SURGE IS ARRIVING BY
TUESDAY MORNING AND SKIES WILL BE CLEAR AM NOT SURE THIS IS
CORRECT GIVEN LOW-LEVEL THICKNESSES ARE ALSO FCST TO DROP SOME.
THEREFORE...INHERITED TEMPS ALREADY BELOW GUIDANCE WERE NOT
CHANGED MUCH...THOUGH THERE COULD BE A LITTLE MORE IN THE WAY OF
WIND TOMORROW NIGHT AND SOME COLD ADVECTION STRATOCU OFF THE GULF
IF THE GFS IS TO BE BELIEVED. STILL...GIVEN THE POTENTIAL FOR FREEZING
TEMPS HAVE ISSUED A FREEZE WATCH FOR THE LAKE OKEECHOBEE REGION
AND INLAND COLLIER...MAINLY NORTH OF I-75. SIMILAR MIN TEMPS TO
TONIGHT ARE GENERALLY ANTICIPATED ACROSS THE REGION. TUESDAY NIGHT
COULD BE THE MOST IDEAL RADIATIONAL COOLING SETUP ACROSS THE
REGION...ESPECIALLY ACROSS THE INTERIOR AS CLOUDS SEEM NEGLIGIBLE
AND THERE IS NO SURGE TO KEEP WINDS UP AT NIGHT...AND TEMPS COULD
SHOULD BELOW FREEZING ONCE AGAIN ACROSS MUCH OF THE INTERIOR AND
THIS COULD BE THE COLDEST NIGHT OF THE STRETCH.
LITTLE HAS CHANGED LATE THIS WEEK INTO THIS WEEKEND. FREEZING
TEMPS WILL LIKELY BE LESS PREVALENT AND CONFINED TO JUST THE LAKE
OKEECHOBEE REGION WEDNESDAY NIGHT AS THE AIRMASS FINALLY MODIFIES
AND LOW-LEVEL WARM ADVECTION BEGINS. A WARMUP IS LIKELY THURSDAY
NIGHT ACROSS THE ENTIRE REGION AHEAD OF THE NEXT COLD
FRONT...WHICH COULD BRING TEMPS BACK DOWN TO NEAR THEIR CURRENT
FCST LEVELS OF THE NEXT 2 NIGHTS OVER THE UPCOMING WEEKEND.
MARINE...
NW WINDS OF GENERALLY 15-20KTS EXPECTED ALL WATERS THROUGH MONDAY
NIGHT AND THEN INCREASING TO 20-25KTS POSSIBLY ACROSS THE OUTER
ATLC AND GULF TUESDAY. WINDS WILL GRADUALLY SUBSIDE AND SHIFT NE
BY THURSDAY. SEAS WILL BUILD UP TO 6-7FT IN THE GULF STREAM TUESDAY.
FIRE WEATHER...
RELATIVE HUMIDITIES ARE HOVERING BETWEEN 35 AND 40 PERCENT ACROSS
MUCH OF THE REGION CURRENTLY. THINK THAT DUE TO HIGH CLOUDS AND
LESS HEATING...DURATION OF RED FLAG CONDITIONS IS LIKELY TO BE 4
HRS OR LESS MOST PLACES BUT HAVE LET THE WARNING RIDE FOR NOW DUE
TO DOWNWARD DEWPOINT TREND THE LAST FEW HRS. FIRE WEATHER WATCH
CONTINUES FOR TOMORROW AS RH'S LIKELY TO DROP BELOW 35 PERCENT
AREA-WIDE ONCE AGAIN...THOUGH THE IMMEDIATE GULF COAST MAY NOT
DROP AS LOW AS PREVIOUSLY THOUGHT DUE TO ONSHORE FLOW.
CLIMATE...
THE CURRENT FORECASTED LOWS WOULD BREAK RECORDS TONIGHT ACROSS THE
INTERIOR AREAS...ESPECIALLY AROUND LAKE OKEECHOBEE. THE RECORD LOW AT NAPLES
IS 39 SET IN 2002...WITH A CURRENT FORECAST OF 37. MIAMI BEACH HAS
A RECORD LOW OF 40 TONIGHT...ALSO SET IN 2002. BOTH STATIONS COULD
BE NEAR RECORDS TONIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 60 34 59 33 / 0 - - -
FORT LAUDERDALE 63 39 61 38 / 0 - - -
MIAMI 63 40 61 39 / 0 - - -
NAPLES 59 40 58 37 / 0 - - -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM NOON EST TODAY THROUGH THIS AFTERNOON
FOR FLZ063-FLZ066-FLZ067-FLZ068-FLZ069-FLZ070-FLZ071-FLZ072-
FLZ073-FLZ074-FLZ075-FLZ168-FLZ172-FLZ173-FLZ174.
WIND CHILL ADVISORY UNTIL 10 AM EST THIS MORNING FOR FLZ063-
FLZ066-FLZ067-FLZ068-FLZ069-FLZ070-FLZ071-FLZ072-FLZ073-
FLZ075-FLZ168-FLZ174.
FREEZE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR
FLZ063-FLZ066-FLZ067-FLZ070.
FREEZE WARNING UNTIL 9 AM EST THIS MORNING FOR FLZ063-FLZ066-
FLZ067-FLZ070-FLZ071.
AM...NONE.
GM...NONE.
&&
LONG TERM...04/AT
SHORT TERM/AVIATION...04/ATHazardous weather outlook, Jan 3, 3:55 PM EST, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 355 PM EST SUN JAN 3 2010 FLZ063-066>075-168-172>174-041100- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 355 PM EST SUN JAN 3 2010 ...FREEZE WARNING TONIGHT LAKE REGION/INLAND COLLIER AND INLAND BROWARD... ...WIND CHILL ADVISORY MOST OF SOUTH FLORIDA TONIGHT... ...FREEZE WATCH LAKE OKEECHOBEE REGION/INLAND COLLIER MONDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT TEMPERATURES: A FREEZE WARNING IS IN EFFECT FROM MIDNIGHT TONIGHT THROUGH 9 AM MONDAY FOR GLADES, HENDRY, INLAND PALM BEACH, INLAND COLLIER AND INLAND BROWARD COUNTIES. LOW TEMPERATURES ACROSS THESE AREAS ARE FORECAST TO BE AT OR BELOW FREEZING...EVEN INTO THE UPPER 20S OVER NORTHERN GLADES COUNTY. TEMPS WILL FALL INTO THE MID TO UPPER 30S ACROSS THE REST OF MAINLAND SOUTH FLORIDA, EXCEPT LOWER 40S OVER THE EASTERN PORTIONS OF THE FORT LAUDERDALE AND MIAMI METROPOLITAN AREAS. A WIND CHILL ADVISORY IS IN EFFECT FOR ALL OF MAINLAND SOUTH FLORIDA WITH THE EXCEPTION OF AREAS EAST OF I-95 OVER BROWARD COUNTY AND AREAS EAST OF THE FLORIDA TURNPIKE IN MIAMI-DADE COUNTY. WIND CHILL READINGS ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOWER 30S OVER THE ADVISORY AREA AND MID TO UPPER 30S OUTSIDE THE ADVISORY AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FREEZING TEMPERATURES ARE POSSIBLE AGAIN THROUGH THE MIDDLE OF NEXT WEEK ACROSS INTERIOR SOUTH FLORIDA. A FREEZE WATCH IS IN EFFECT FOR GLADES, HENDRY, AND INLAND PORTIONS OF COLLIER AND PALM BEACH COUNTIES MONDAY NIGHT. FOR THE METROPOLITAN AREAS, LOWS IN THE UPPER 30S TO THE 40S ARE EXPECTED, LASTING ALL THE WAY THROUGH THE MIDDLE PART OF THE WEEK. THERE MAY BE A BRIEF WARMING TREND BY THURSDAY, BUT ANOTHER STRONG COLD FRONT IS EXPECTED ON FRIDAY WITH A RETURN TO MUCH BELOW NORMAL TEMPERATURES BY SATURDAY. FREEZING TEMPS WILL AGAIN BE POSSIBLE OVER PORTIONS OF INTERIOR SOUTH FLORIDA NEXT WEEKEND. STAY TUNED TO THE LATEST FORECAST UPDATES ON THIS COLD WEATHER EPISODE ALONG WITH POSSIBLE ADDITIONAL FREEZE WATCHES AND POSSIBLE FREEZE WARNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 4, 4:43 AM EST | Fire Weather Watch | MFL | Broward, Miami-Dade, Palm Beach | 25 hr |
| Jan 4, 5:26 AM EST | Freeze Watch | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Palm Beach | 33 hr |
| Jan 4, 2:47 PM EST | Freeze Warning | MFL | Glades, Hendry, Palm Beach | 17 hr |
| Jan 4, 2:56 PM EST | Wind Chill Advisory | MFL | Broward, Palm Beach | 15 hr |
| Jan 4, 4:02 PM EST | Small Craft Advisory | MFL | 48 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.